# SDR GLBA20110518F

- Difficulty date: May 17, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 29,162 hours, 38,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND A CRACK IN THE BELLY SKIN AT FS 300 AND RT WING IB BULK HEAD, 1" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-035. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
